# SDR CALA2018110502288

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FRAME 16 STOP FITTING #1 OB HOLE IS CRACKED IN F RAME WEB AT 6:00. STEP REAMED FR16 #1 DOOR STOP FITTING UPPER OB HOLE TO CRACK FRE E CONDITION PER SRM51-44-11-001. PERFORMED REPAIR PER AIRBUS SB A320-53-1339/ALI53-11-03. R&R''D DOOR STOP FITTING & INTERCOSTAL PER SRM 51-72-11-911-001 PER ECRA 5311-02029. HAECO NR 22580. RII INSP C/W BY HAECO QC LC-31
